# SDR ASOA2016031214575

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,900 hours, 26,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK ON RIVET 4" AFT OF FS 202.75 AND 1" ABOVE STR 26L, MARKED F.  REMOVED DAMAGED RIVET 4" AFT OF FS 202.75 AND 1" ABOVE STR 26L IAW SRM 51-42-06.  FOUND DAMAGE TO BE CONTAINED TO RIVET ONLY.  INSTALLED TEMP FASTENER, ALODINE, PRIMED AND PAINTED. ALL WORK IAW REO 601R-53-00-115, REV E. REPAIR TYPE 3 TEMPORARY.  VALID TILL NEXT C-CHECK IN 4153 FLIGHT HOURS.  RE-INSPECT EVERY 1200 FLIGHT HOURS.  ALL WORK IAW REO 601R-53-00-115 REV E, TEMP REPAIR TYPE NR 3 AND SOP 5719.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
